Root-theoretic young diagrams, schubert calculus and adjoint varieties

Dominic Searles, Alexander Ng Tengfat Yong

Research output: Contribution to journalConference articlepeer-review

Abstract

Root-theoretic Young diagrams are a conceptual framework to discuss existence of a root-system uniform and manifestly nonnegative combinatorial rule for Schubert calculus. Our main results use them to obtain formulas for (co)adjoint varieties of classical Lie type. This case is the simplest after the previously solved (co)minuscule family. Yet our formulas possess both uniform and non-uniform features.

Original languageEnglish (US)
Pages (from-to)493-502
Number of pages10
JournalDiscrete Mathematics and Theoretical Computer Science
StatePublished - Nov 18 2013
Event25th International Conference on Formal Power Series and Algebraic Combinatorics, FPSAC 2013 - Paris, France
Duration: Jun 24 2013Jun 28 2013

Keywords

  • Adjoint varieties
  • Root-theoretic young diagrams
  • Schubert calculus

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Root-theoretic young diagrams, schubert calculus and adjoint varieties'. Together they form a unique fingerprint.

Cite this